# SDR ASAA2015103113933

- Difficulty date: October 31, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A7501
- Condition: Corroded
- Location: Bs 767-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE, TRACK AT BS 792 AND RBL 13.84 HAS CORROSION. MARKED.  ACFT GROUNDED.  R & R WITH NEW AFT CARGO COMPARTMENT FLOOR STRUCTURE TRACK IAW SRM 53-00-53-2R-3 & BAC DWG 146A7501, REV:C REMOVED DOT U847.
